American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Qing-Ming Cheng and Hongcang Yang. Inequalities for eigenvalues of a clamped plate problem. Trans. Amer. Math. Soc. 358 (2006) 2625-2635. MR 2204047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Harold Donnelly. Compactness of isospectral potentials. Trans. Amer. Math. Soc. 357 (2005) 1717-1730. MR 2115073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mark S. Ashbaugh and Rafael D. Benguria. A sharp bound for the ratio of the first two Dirichlet eigenvalues of a domain in a hemisphere of $\mathbb{S}^n$. Trans. Amer. Math. Soc. 353 (2001) 1055-1087. MR 1707696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michel Marias. Eigenfunctions of the Laplacian on rotationally symmetric manifolds. Trans. Amer. Math. Soc. 350 (1998) 4367-4375. MR 1616007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ralph Phillips. Scattering theory for twisted automorphic functions. Trans. Amer. Math. Soc. 350 (1998) 2753-2778. MR 1466954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gérard Besson, Bruno Colbois and Gilles Courtois. Sur la multiplicité de la première valeur propre de l'opérateur de Schrödinger avec champ magnétique sur la sphère . Trans. Amer. Math. Soc. 350 (1998) 331-345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Jost, Xianqing Li-Jost and Xiao-Wei Peng. Correction to ``Bifurcation of minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 349 (1997) 4689-4690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dorothee Schueth. Line bundle Laplacians over isospectral nilmanifolds. Trans. Amer. Math. Soc. 349 (1997) 3787-3802. MR 1401787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Evans M. Harrell II and Joachim Stubbe II. On trace identities and universal eigenvalue estimates for some partial differential operators. Trans. Amer. Math. Soc. 349 (1997) 1797-1809. MR 1401772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Roger Chen and Peter Li. On Poincaré Type Inequalities. Trans. Amer. Math. Soc. 349 (1997) 1561-1585. MR 1401517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. R. Aithal and G. Santhanam. Sharp upper bound for the first non-zero Neumann eigenvalue for bounded domains in rank-1 symmetric spaces . Trans. Amer. Math. Soc. 348 (1996) 3955-3965. MR 1363942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lizhen Ji. Spectral Convergence for Degenerating Sequences of Three Dimensional Hyperbolic Manifolds. Trans. Amer. Math. Soc. 348 (1996) 2673-2688. MR 1360224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jozef Dodziuk and Jeffrey McGowan. The spectrum of the Hodge Laplacian for a degenerating family of hyperbolic three manifolds . Trans. Amer. Math. Soc. 347 (1995) 1981-1995. MR 1308007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yi Bing Shen. On spectral geometry of minimal surfaces in $\bold C{\rm P}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 3873-3889. MR 1308022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. Marhuenda. Microlocal analysis of some isospectral deformations . Trans. Amer. Math. Soc. 343 (1994) 245-275. MR 1181185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hubert Pesce. Calcul du spectre d'une nilvari\'et\'e de rang deux et applications . Trans. Amer. Math. Soc. 339 (1993) 433-461. MR 1145731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Takashi Otofuji. A metric deformation and the first eigenvalue of Laplacian on $1$-forms . Trans. Amer. Math. Soc. 339 (1993) 205-220. MR 1124172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Russell M. Brown. The trace of the heat kernel in Lipschitz domains . Trans. Amer. Math. Soc. 339 (1993) 889-900. MR 1134755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jacqueline Fleckinger-Pellé and Dmitri G. Vassiliev. An example of a two-term asymptotics for the ``counting function'' of a fractal drum . Trans. Amer. Math. Soc. 337 (1993) 99-116. MR 1176086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. D. Fegan and B. Steer. Spectral symmetry of the Dirac operator in the presence of a group action . Trans. Amer. Math. Soc. 335 (1993) 631-647. MR 1075381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Gardner and C. K. R. T. Jones. Stability of travelling wave solutions of diffusive predator-prey systems . Trans. Amer. Math. Soc. 327 (1991) 465-524. MR 1013331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michel L. Lapidus. Fractal drum, inverse spectral problems for elliptic operators and a partial resolution of the Weyl-Berry conjecture . Trans. Amer. Math. Soc. 325 (1991) 465-529. MR 994168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Valery Kovachev and Georgi Popov. Invariant tori for the billiard ball map . Trans. Amer. Math. Soc. 317 (1990) 45-81. MR 989578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Gregory F. Lawler and Alan D. Sokal. Bounds on the $L\sp 2$ spectrum for Markov chains and Markov processes: a generalization of Cheeger's inequality . Trans. Amer. Math. Soc. 309 (1988) 557-580. MR 930082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jacek M. Cygan and Leonard F. Richardson. Global solvability on compact nilmanifolds of three or more steps . Trans. Amer. Math. Soc. 301 (1987) 343-373. MR 879578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hajime Urakawa. Stability of harmonic maps and eigenvalues of the Laplacian . Trans. Amer. Math. Soc. 301 (1987) 557-589. MR 882704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Steven Rosenberg. The variation of the de Rham zeta function . Trans. Amer. Math. Soc. 299 (1987) 535-557. MR 869220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2